Post # 1
Ok I’m probably over reacting but I’m afraid I could possibly be pregnant. I’m not ttc and I am on the depo shot. In December I got put on strong antibiotics, two actually and started to bleed. Well my Fiance and I had regular sex throughout this because I didn’t know you could get pregnant while on antibiotics. After I googled why I could be bleeding I found out. Oh and it was the second week of December when I was on the antibiotics.
Now I don’t neccesarily feel pregnant, but I feel like crap. I’m tired ALL. THE. TIME. and I have headaches almost everyday and now a stuffed up or runny nose constantly. Maybe I’m just sick? I don’t want to come off as dramatic to my family or Fiance and I don’t have any money to buy a pregnancy test for a negative result.
I also got my next depo shot on Monday so idk if that matters or not. Help!
Post # 3
I don’t know much about the depo shot but the only way to know for sure if you’re pregnant is to take a test. If you don’t want to spend a lot of money on a test just buy one or two from the dollar store.
Post # 4
The depo shot isn’t impacted by antibiotics, so I don’t think you have anything to worry about. It’s only birth control pills that can be impaired by antibiotics.
Post # 5
@MsKeee: I asked the nurse when I went in for my shot and she said it does have an impact on some people, just depends.
Post # 6
@undercover92: I don’t think that that nurse had accurate information. Here’s a study that says otherwise: http://www.ncbi.nlm.nih.gov/pubmed/12286999. In any event, if you’re worried, you can always test!
Post # 8
Just take a test for peace of mind. You could still get pregnant on depo, antibiotics or not. I know more than one person with a healthy child they conceived when they were on depo. It fails! But it’s unlikely.